# SDR ASAA2015031210939

- Difficulty date: March 12, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 7,753 hours, 2,503 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6228145
- Part serial: 62281407227
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 9,795 hours, 3,018 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL.  LIGHT EXTINGUISHES ON MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED NR 2 PACK ZONE TEMP CONTROLLER BITE REF AMM 21-62, TASK 801 AND VERIFIED SHOWING PACK ZONE CONTROLLER FAULT ON ALL SAVED LEGS. R & R NR 2 PACK ZONE TEMP CONTROLLER.  OPS AND BITE CK GOOD. NO FAULTS FOUND.
